Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 352159, 23 pages
http://dx.doi.org/10.1155/2012/352159
Research Article

Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line

Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China

Received 3 June 2012; Accepted 6 August 2012

Academic Editor: Ziemowit Popowicz

Copyright © 2012 Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the integral type boundary value problems of the second order differential equations with one-dimensional p-Laplacian on the whole line. By constructing a suitable Banach space and a operator equation, sufficient conditions to guarantee the existence of at least three positive solutions of the BVPs are established. An example is presented to illustrate the main results. The emphasis is put on the one-dimensional p-Laplacian term involved with the function ρ, which makes the solutions un-concave.